# SDR FDEA202304190672

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 77,478 hours, 17,666 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: AGA71703
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO STATION 1841 WEB AT LEFT HAND X 22.5 FOUND DENT.  DENTED WEB REMOVED AND REPLACED   WITH FABRICATED WEB AT STATION 1841 LEFT HAND FROM X = 0 TO X = 62 AS PER SRM 51-31-  01-0G. WEB FABRICATED AS PER DOUGLAS DRAWING AGA7170 REV R. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
